MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC201000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products; patient medications include but are not limited to: proventil (90 mcg); aspirin (81mg); lotensin (20mg); buspar (30mg) keflex (500mg).Concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pxc201400/03467752, udi: (b)(4).According to the instructions for use (ifu) for the gore® excluder® aaa endoprostheses; adverse events that may occur include, but are not limited to include: embolization (micro and macro) with transient or permanent ischemia a review of the manufacturing records for the device(s) is being conducted.
 
Event or Problem Description
On (b)(6) 2005, this patient underwent endovascular treatment for an infrarenal abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.On (b)(6) 2019, follow-up computed tomography angiography (cta) indicated approximately 3cm growth of the left common iliac artery (lcia) distal to the implanted device in the lcia on the contralateral side.Seal was still evident in the proximal lcia.On (b)(6) 2019, the patient underwent reintervention and the left internal iliac artery was coiled and two additional gore® contralateral leg components were implanted to bridge and extend coverage from the level of the flow divider down to the left external iliac artery.The patient tolerated the procedure with no reported issues and is doing well.
 
Additional Manufacturer Narrative
Code 213- a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8613364
Report Number2017233-2019-00350
Device Sequence Number2522435
Product Code MIH
UDI-Device Identifier00733132610037
UDI-Public00733132610037
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2007
Device Catalogue NumberPXC201000
Device Lot Number03493266
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age80 YR
Patient Weight80